# SDR SIMA201017903

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 19,784 hours, 16,807 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 92185A010200
- Part serial: 00266
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3947 DURING THE CLIMBOUT THE CREW REPORTED EVERY ERRATIC CABIN RATE FLUCTUATIONS.  THE CREW WAS UNABLE TO CONTROL THE CABIN ALTIMETER IN AUTO AND MANUAL.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ELECTRO PNEUMATIC OUTFLOW VALVE  IAW EMB 140 AMM 21-21-03.  REMOVED AND REPLACED THE DIGITAL CONTROLLER IAW EMB 140 AMM 21-31-01.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 140 AMM 21-31-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
